# SDR F3LA99092

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Case
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION, REPORTED A 3 INCH CRACK IN THE NR 2 ENGINE EXHAUST CASE UNDER 3 O'CLOCK POSITION STRUT, EXTENDING TOWARD CENTER OF CASE.  MAINTENANCE STOP DRILLED AND WELDED CRACK PER P/W MM 72-54, PAGE 204 AND BAC 5975.  (M)
